# SDR HALA2012011600033

- Difficulty date: January 16, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 7,139 hours, 1,348 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heater
- Condition: Inoperative
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -LEFT WINDSHEILD HEAT INOPERATIVE.  PERFORMED TSM TASK 30-42-00-810-867A AND OPS CHECKED IAW AMM 30-42-00-710-810-A.  NO FAULTS DURING TEST NOTED. OK FOR SERVICE.
